# SDR UALA2013010700088

- Difficulty date: January 6, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 70,029 hours, 9,820 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Generator Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEN DRIVE LIGHT OFF, FOUND WIRES CHAFED AT HARNESS CLAMPS ON WIRE BUNDLE DM24001C.  REPLACED WIRE HARNESS.
